# SDR UPS97824430

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, CORROSION AROUND MARKER BEACON (AFT SECTION ON BELLY SKIN).  REPAIRED IAW SRM 53-2-1 AND EO DC8-5330-8271-B.
